Accidental poisoning with Aconitum: Case report and review of the literature

Antonino Giarratano, Andrea Cortegiani, Alessandra Moscarelli, Giovanni Misseri, Giuseppe Accurso, Giuseppe Bonanno, Maria Chiara Ippolito

Risultato della ricerca: Article

Abstract

Aconitine intoxication by ingestion of Aconitum roots can lead to ventricular tachycardia and cardiac arrest and provides an example of the potential effect of self-medication. Educational campaigns should be implemented to contain acute intoxications caused by herbal-derived products.
Lingua originaleEnglish
Numero di pagine3
RivistaClinical Case Reports
Stato di pubblicazionePublished - 2020

    Fingerprint

Cita questo

Giarratano, A., Cortegiani, A., Moscarelli, A., Misseri, G., Accurso, G., Bonanno, G., & Ippolito, M. C. (2020). Accidental poisoning with Aconitum: Case report and review of the literature. Clinical Case Reports.